Vol. 43, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Convergence in spaces of subsets

R. J. Gazik

Vol. 43 (1972), No. 1, 81–92
Abstract

Under certain conditions on a class 𝒞 of subsets of either a uniform convergence space, uniform space, or bounded metric space, a natural convergence structure for 𝒞 is defined which is, respectively, u-uniformizable, uniformizable, metrizable. Conditions which are sufficient for the convergence structure to be separated, topological, regular, are given. In the uniform space case some convergence properties of 𝒞 are investigated and a fixed point theorem is proved for certain 𝒞-multifunctions.

Mathematical Subject Classification 2000
Primary: 54A20
Milestones
Received: 10 September 1970
Revised: 30 May 1972
Published: 1 October 1972
Authors
R. J. Gazik